Alert archive / Texas / Special Weather Statements in 2011
Special Weather Statement, NWS Fort Worth, TX
NWS Fort Worth, TX issued this special weather statement at Nov 22, 2011, 1:21 AM CST for Henderson County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 22, 2011, 1:21 AM CST (07:21 UTC)
- Expired
- Nov 22, 2011, 2:15 AM CST
- In force
- 54 min
- Issued by
- NWS Fort Worth, TX
County Henderson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 149 km from the middle of the area, began a volume at 07:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 391 m above ground
- 0-6 km bulk shear
- 94 kt
- 0-1 km storm-relative helicity
- 514 m²/s²
- 0-3 km storm-relative helicity
- 719 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 11.8
The text
As transmitted, in the capitals the NWS used until 2016.
400
WWUS84 KFWD 220721
SPSFWD
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
121 AM CST TUE NOV 22 2011
TXZ135-148-220815-
HENDERSON TX-ANDERSON TX-
121 AM CST TUE NOV 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN ANDERSON COUNTY
HENDERSON COUNTY
AT 120 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES SOUTHWEST OF ATHENS...MOVING EAST AT 35
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ATHENS...BERRYVILLE...
BROWNSBORO...CANEY CITY...CHANDLER...COFFEE CITY...EUSTACE...
FRANKSTON...MALAKOFF AND TRINIDAD.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...HALF-INCH
SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3195 9544 3186 9598 3187 9597 3188 9602
3190 9603 3191 9600 3195 9603 3196 9606
3208 9607 3209 9612 3215 9610 3217 9617
3236 9596 3235 9545 3228 9545 3223 9548
3210 9543
TIME...MOT...LOC 0720Z 250DEG 31KT 3203 9598
$$
82/JLDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this special weather statement went out at Nov 21, 11:36 PM CST, 1 hour 45 minutes earlier.
Area forecast discussion, Nov 21, 11:36 PM CST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1136 PM CST MON NOV 21 2011 .AVIATION... CONCERNS...CONVECTION NEXT 2-3 HOURS KACT/KDAL/KGKY. FRONTAL BAND REMAINS SOUTHEAST OF THE NORTH TEXAS TAF SITES WITH CONVECTION OCCURRING OVER THE COLDER AIR. AS ADVERTISED IN EARLY FORECASTS...LATE EVENING CONVECTION DEVELOPED IN TWO BANDS WHICH WILL AFFECT NORTH TEXAS TAF SITES THE NEXT SEVERAL HOURS. KFTW AND KAFW SHOULD REMAIN WEST OF THE CONVECTION REST OF THE NIGHT. IFR TO MVFR CIGS AND MVFR TO VFR VIS ARE EXPECTED FOR KFTW AND KAFW THROUGH MID TO LATE TUESDAY MORNING...THEN THEY WILL GO VFR REST OF THE TAF. AS FOR KDFW...CONVECTION SHOULD MOVE TO THE EAST BY 07Z WITH SIMILAR CIGS/VIS AS KFTW THE REST OF THE NIGHT AND VFR CONDITIONS BY LATE MORNING. AS FOR KDAL/KGKY...THE LINE OF CONVECTION EXTENDING SOUTHWEST SHOULD CONTINUE TO TRAIN ACROSS KGKY ANOTHER 1-2 HOURS AND KDAL 2-3 HOURS. CIGS AND VIS WILL BE SIMILAR TO THE OTHER METROPLEX TAF SITES. KACT IS TRICKY. CURRENT CONVECTION WILL MOVE NORTHEAST OF THE SITE BY 06Z...BUT THE LINE TO THE WEST AND SOUTHWEST IS EXPECTED TO MOVE OVER THE SITE 08-10Z. AFTERWARD...CONVECTION SHOULD BE OVER FOR THE NIGHT WITH IFR TO MVFR CIGS AND MVFR TO VFR VIS CONTINUING THROUGH MID TO LATE TUESDAY MORNING. 75 && .UPDATE... WITH ANOTHER INTERESTING TURN OF EVENTS TONIGHT...OUR THOUGHTS ON STORM MODES FOR THE REMAINDER OF THE NIGHT HAVE CHANGED SLIGHTLY BUT STILL EXPECT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO OCCUR OVERNIGHT. WITH 850 MB WINDS STARTING TO VEER AHEAD OF THE APPROACHING UPPER LEVEL TROUGH NOW MOVING ACROSS THE TEXAS PANHANDLE...THE BEST ISENTROPIC LIFT IS SHIFTING EAST OF THE I-35 CORRIDOR. THIS IS WELL SUPPORTED BY THE NUMEROUS SHOWERS AND THUNDERSTORMS OVER THE NORTHEASTERN PORTIONS OF THE CWA. EARLIER...THESE SHOWERS AND STORMS PRODUCED AN OUTFLOW BOUNDARY THAT MOVED EAST ACROSS THE CWA...PUSHING THE WARM FRONT BACK TO THE SOUTHEAST. THE NOW COLD FRONT WILL LIKELY CONTINUE TO SLOWLY PUSH SOUTHEAST...EXITING OUR AREA AFTER MIDNIGHT. IT IS POSSIBLE THAT THE FRONT COULD STALL OVER THE FAR SOUTHEASTERN ROW OF COUNTIES FROM HEARNE TO ATHENS BUT IT DOES APPEAR THAT THE FRONT WILL BE A SIGNIFICANT FOCUS FOR CONVECTION IN OUR CWA TONIGHT. INSTEAD...WE EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO CONTINUE TO DEVELOP OVER THE REGION AS LIFT FROM THE UPPER LEVEL TROUGH CONTINUES TO INTENSIFY OVER THE REGION AND MOVE EAST. AS SUPPORTED BY THE 00Z FWD SOUNDING...THE ATMOSPHERE ABOVE THE COLD FRONT REMAINS UNSTABLE BUT LAPSE RATES ARE FAIRLY WEAK. SOME OF THE SHORT RANGE MODELS ARE GENERATING A LINE OF ELEVATED RAIN/CONVECTION ALONG THE 850 MB FRONT AS IT MOVES ACROSS THE REGION TONIGHT. THE 850 MB FRONT MAY ALREADY BE NEARING THE WESTERN BORDER OF OUR CWA AND NEW CONVECTION HAS RECENTLY DEVELOPED AHEAD OF IT IN ERATH COUNTY. DECIDED TO KEEP LIKELY POPS ACROSS ALL BUT THE FAR WESTERN COUNTIES FOR TONIGHT AND ADJUSTED TEMPERATURES IN A FEW LOCATIONS BASED ON THE LATEST TRENDS AND THE CHANGE IN THE FRONTAL POSITION. THE MAIN THREATS THROUGH THE NIGHT WILL BE HEAVY RAIN...CLOUD TO GROUND LIGHTNING...AND HAIL UP 1 INCH IN DIAMETER. 82/JLD && .PREV DISCUSSION... /ISSUED 331 PM CST MON NOV 21 2011/ STRONG UPPER LEVEL SHORTWAVE NOW MOVING INTO WEST TEXAS WILL CROSS OKLAHOMA DURING THE OVERNIGHT HOURS. AHEAD OF THE UPPER SYSTEM... SOUTHERLY LOW LEVEL WINDS ATOP THE FRONTAL INVERSION WILL INCREASE AND STRENGTHEN ISENTROPIC LIFT. ALREADY THIS PROCESS IS OCCURRING ACROSS THE NW ZONES WHERE WIDESPREAD RAIN/STORMS ARE BREAKING OUT IN CONVECTIVELY UNSTABLE AIR MASS ABOVE FRONTAL INVERSION. REGION OF BEST ISENTROPIC LIFT WILL CONTINUE TO SPREAD EAST...MAXIMIZED GENERALLY ALONG AND NORTH OF I-20 BETWEEN NOW AND 10 PM. MEANWHILE...A WARM FRONT WILL BE PROGRESSING NORTH THROUGH THE EASTERN ZONES...LIKELY REACHING A LINE FROM BONHAM TO DALLAS TO GATESVILLE BY MIDNIGHT. BEHIND THE WARM FRONT TEMPERATURES WILL RISE INTO THE MID 60S TO NEAR 70...WITH MOST LOCATIONS ALONG/EAST OF I-35 EXPERIENCING RISING TEMPS THIS EVENING. ONCE THE UPPER TROUGH AXIS ARRIVES INTO THE REGION AROUND MIDNIGHT...THE WARM FRONT WILL STALL AND SLOSH BACK TO THE SOUTHEAST AS A COLD FRONT. AS THE FRONT STARTS MOVING SOUTHEAST...A LINE OF STORMS SHOULD FORM ALONG THE FRONT DUE TO LIFT FROM FRONTAL CONVERGENCE COMBINED WITH DYNAMIC FORCING FROM THE SHORTWAVE. THIS LINE OF STORMS WILL GENERALLY AFFECT THE EASTERN/SOUTHERN ZONES AFTER MIDNIGHT...AND SHOULD CLEAR THE CWA BY MID MORNING. THE NORTHWARD SURGE OF THE WARM FRONT WILL EXPOSE THE EASTERN HALF OF THE CWA TO THE WARM SECTOR...WHERE MODEST SURFACE BASED INSTABILITY WILL BE PRESENT. STRONGLY SHEARED AIR MASS WILL ALLOW FOR A THREAT OF SEVERE WEATHER...MAINLY SOUTHEAST OF A CANTON TO TEMPLE LINE. ISOLATED TORNADOES CANT BE RULED OUT...HOWEVER THIS THREAT IS CONDITIONAL TO WHETHER DISCRETE STORMS DEVELOP TONIGHT. OTHERWISE A FEW ELEVATED STORMS WITH MARGINALLY SEVERE HAIL WILL BE POSSIBLE IN THE COLD SECTOR THIS EVENING. COOLER/DRIER AIR WILL FILTER INTO THE REGION TOMORROW. MODEL GUIDANCE IS SPLIT ON THE DURATION/COVERAGE OF LOW CLOUDS TOMORROW AND THUS THE HIGH TEMP FORECAST IS OF LOW CONFIDENCE. AM SIDING WITH THE COOLER GUIDANCE SINCE THE HIGH RES MODELS AND SREF ARE ALL INDICATING LOW CLOUDS IN A VERY SHALLOW LAYER OF MOISTURE. EITHER WAY...ISENTROPIC DOWNGLIDE SHOULD ERADICATE CLOUDS BY LATE AFTERNOON. CLEAR SKIES AND TRANQUIL WEATHER IS EXPECTED WEDNESDAY AND THURSDAY WITH TEMPERATURES RATHER PLEASANT. NEXT UPPER LEVEL TROUGH ARRIVES FRIDAY...AND MOISTURE WILL RAPIDLY RETURN TO THE REGION THURSDAY NIGHT. SKIES WILL BE GENERALLY CLOUDY BY FRIDAY WITH RAIN DEVELOPING OVER THE REGION. NOT A LOT OF TIME FOR AIR MASS MODIFICATION...AND THUS INSTABILITY IS PROBABLY TOO LIMITED FOR THUNDERSTORMS WITH THIS SYSTEM. ALL FORECAST SOUNDINGS CONFIRM SHOWERS OR STEADY RAIN WOULD BE THE PRIMARY PRECIP TYPE...SO WILL REMOVE THUNDER EVERYWHERE EXCEPT THE EASTERN ZONES. RAIN SHOULD CLEAR OUT OF THE AREA BY SATURDAY MORNING WITH WINDY AND COOLER CONDITIONS EXPECTED INTO SUNDAY. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 45 63 44 69 44 / 100 10 0 0 0 WACO, TX 51 68 43 69 40 / 100 20 0 0 0 PARIS, TX 47 63 42 66 39 / 100 20 0 0 0 DENTON, TX 44 62 39 68 38 / 100 10 0 0 0 MCKINNEY, TX 45 61 40 68 37 / 100 10 0 0 0 DALLAS, TX 46 63 45 69 45 / 100 10 0 0 0 TERRELL, TX 49 64 43 68 40 / 100 30 0 0 0 CORSICANA, TX 52 67 45 70 42 / 100 40 0 0 0 TEMPLE, TX 53 71 44 71 40 / 90 30 0 0 0 MINERAL WELLS, TX 44 65 39 70 39 / 100 10 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 75/
Hazardous weather outlook, Nov 21, 3:20 PM CST, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 320 PM CST MON NOV 21 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 320 PM CST MON NOV 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE LIKELY ACROSS ALL OF NORTH TEXAS. THE BEST COVERAGE OF ACTIVITY IS EXPECTED TO BE OVERNIGHT AS A LINE OF THUNDERSTORMS PROGRESSES EAST ACROSS THE AREA. SOME SEVERE STORMS ARE POSSIBLE AT ANY TIME...BUT MOST LIKELY IN THE EVENING AND OVERNIGHT HOURS. LARGE HAIL WILL BE THE MAIN THREAT...BUT DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE NEAR A WARM FRONT MOVING NORTHWEST THROUGH CENTRAL AND EAST TEXAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORM ACTIVITY IS EXPECTED TO PUSH OUT OF THE REGION EARLY TUESDAY MORNING. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY NIGHT AS THE NEXT STORM SYSTEM MOVES THROUGH NORTH TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE ACROSS ALL OF NORTH TEXAS THIS AFTERNOON AND EVENING...AND DURING THE OVERNIGHT HOURS. 25
In the hours before
Local storm report, Nov 21, 11:30 PM CST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1130 PM CST MON NOV 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM HAIL WACO 31.55N 97.15W
11/21/2011 E0.75 INCH MCLENNAN TX BROADCAST MEDIA
DIME SIZED HAIL COVERING THE GROUND ON THE BAYLOR CAMPUS
IN WACO.Special weather statement, Nov 21, 11:44 PM CST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1144 PM CST MON NOV 21 2011
TXZ122-135-220645-
HENDERSON TX-VAN ZANDT TX-
1144 PM CST MON NOV 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
HENDERSON COUNTY
SOUTHERN VAN ZANDT COUNTY
AT 1144 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF GUN BARREL CITY...MOVING
NORTHEAST AT 45 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ATHENS...BERRYVILLE...
BROWNSBORO...CANEY CITY...CHANDLER...COFFEE CITY...EDOM...ENCHANTED
OAKS...EUSTACE...GUN BARREL CITY...MALAKOFF...SEVEN POINTS...TOOL...
TRINIDAD...VAN AND PURTIS CREEK STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3201 9605 3208 9607 3209 9612 3215 9610
3217 9618 3221 9615 3220 9620 3230 9630
3235 9646 3236 9608 3244 9608 3253 9602
3257 9563 3248 9559 3237 9547 3236 9549
3235 9545 3223 9549 3208 9543
TIME...MOT...LOC 0544Z 242DEG 37KT 3227 9601Local storm report, Nov 21, 11:47 PM CST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1147 PM CST MON NOV 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 PM HAIL 2 N HEWITT 31.50N 97.20W
11/21/2011 E1.00 INCH MCLENNAN TX BROADCAST MEDIA
PUBLIC REPORT OF PENNY TO QUARTER SIZED HAIL AT THE
WALMART IN HEWITT.Special weather statement, Nov 22, 12:45 AM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1245 AM CST TUE NOV 22 2011
TXZ157-158-220715-
BELL TX-CORYELL TX-
1245 AM CST TUE NOV 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN BELL COUNTY
CORYELL COUNTY
AT 1244 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTH OF COPPERAS COVE...MOVING EAST AT
50 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BELTON...COPPERAS COVE...
FORT GATES...FORT HOOD...GATESVILLE...HARKER HEIGHTS...KILLEEN...
MORGAN'S POINT RESORT...NOLANVILLE...SALADO AND MOTHER NEFF STATE
PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. THE
RADAR INDICATES THAT WINDS UP TO 40 MPH MAY BE OCCURRING WITH AN
OUTFLOW BOUNDARY AHEAD OF THE STORM.
LAT...LON 3084 9752 3090 9781 3103 9792 3107 9791
3138 9812 3163 9764 3134 9744 3124 9734
TIME...MOT...LOC 0644Z 250DEG 42KT 3123 9789
82/JLDSpecial weather statement, Nov 22, 1:13 AM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
113 AM CST TUE NOV 22 2011
TXZ158-220745-
BELL TX-
113 AM CST TUE NOV 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN BELL COUNTY
AT 112 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG OUTFLOW WINDS MOVING ACROSS BELL COUNTY. THESE WINDS
ORIGINATED FROM A STORM IN CORYELL COUNTY AND WERE ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF BELTON TO 5 MILES SOUTH OF BELTON TO
13 MILES SOUTH OF HARKER HEIGHTS...MOVING EAST AT 45 MPH.
WIND GUSTS TO 40 MPH CAN BE EXPECTED BEHIND THIS OUTFLOW BOUNDARY.
LAT...LON 3087 9762 3098 9751 3124 9757 3132 9743
3124 9734 3128 9728 3099 9707 3098 9708
3090 9726 3076 9731
TIME...MOT...LOC 0712Z 267DEG 39KT 3120 9749 3099 9746
3088 9756
82/JLDSpecial weather statement, Nov 22, 1:21 AM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
121 AM CST TUE NOV 22 2011
TXZ135-148-220815-
HENDERSON TX-ANDERSON TX-
121 AM CST TUE NOV 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN ANDERSON COUNTY
HENDERSON COUNTY
AT 120 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES SOUTHWEST OF ATHENS...MOVING EAST AT 35
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ATHENS...BERRYVILLE...
BROWNSBORO...CANEY CITY...CHANDLER...COFFEE CITY...EUSTACE...
FRANKSTON...MALAKOFF AND TRINIDAD.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...HALF-INCH
SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3195 9544 3186 9598 3187 9597 3188 9602
3190 9603 3191 9600 3195 9603 3196 9606
3208 9607 3209 9612 3215 9610 3217 9617
3236 9596 3235 9545 3228 9545 3223 9548
3210 9543
TIME...MOT...LOC 0720Z 250DEG 31KT 3203 9598
82/JLDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 21, 6:04 PM CST | Special Weather Statement | FWD | Grayson | 26 min |
| Nov 21, 6:35 PM CST | Special Weather Statement | FWD | Fannin | 25 min |
| Nov 21, 7:10 PM CST | Areal Flood Advisory | FWD | Cooke, Fannin, Grayson | 4 hr |
| Nov 21, 7:43 PM CST | Special Weather Statement | FWD | Lamar | 32 min |
| Nov 21, 9:50 PM CST | Special Weather Statement | FWD | Parker, Tarrant | 55 min |
| Nov 21, 10:12 PM CST | Special Weather Statement | FWD | Comanche, Erath | 63 min |
| Nov 21, 10:18 PM CST | Special Weather Statement | FWD | Hill, Navarro | 57 min |
| Nov 21, 10:25 PM CST | Severe Thunderstorm Warning | FWD | Hill, Navarro | 47 min |
| Nov 21, 10:32 PM CST | Severe Thunderstorm Warning | FWD | Coryell, McLennan | 58 min |
| Nov 21, 11:23 PM CST | Severe Thunderstorm Warning | FWD | Falls, Limestone, McLennan | 52 min |
| Nov 21, 11:34 PM CST | Areal Flood Advisory | FWD | Comanche, Erath, Somervell | 3 hr |
| Nov 21, 11:44 PM CST | Special Weather Statement | FWD | Henderson | 61 min |
| Nov 22, 12:45 AM CST | Special Weather Statement | FWD | Bell, Coryell | 30 min |
| Nov 22, 1:13 AM CST | Special Weather Statement | FWD | Bell | 32 min |
Nearby
Special Weather Statements in Texas, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.